Journal article icon

Journal article

Les musulmans et la mondialisation

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Oriental Studies Faculty
Role:
Author
Journal:
Pouvoirs: Revue d'Etudes Constitutionnelles et Politiques
Volume:
104
Issue:
1
Pages:
97-109
Publication date:
2003-01-01
ISSN:
0152-0768
Source identifiers:
149094
Language:
French
Pubs id:
pubs:149094
UUID:
uuid:dcb2ed91-43ce-4c94-a63a-552d583d7468
Local pid:
pubs:149094
Deposit date:
2013-09-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP